Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102222
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOsipov, A. V.en
dc.date.accessioned2021-08-31T15:02:34Z-
dc.date.available2021-08-31T15:02:34Z-
dc.date.issued2016-
dc.identifier.citationOsipov A. V. On separability of the functional space with the open-point and bi-point-open topologies / A. V. Osipov. — DOI 10.1007/s10474-016-0654-6 // Acta Mathematica Hungarica. — 2016. — Vol. 150. — Iss. 1. — P. 167-175.en
dc.identifier.issn2365294-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84983451322&doi=10.1007%2fs10474-016-0654-6&partnerID=40&md5=517fcf20bff9f602f0a2f33b6d14b5a7
dc.identifier.otherhttp://arxiv.org/pdf/1602.02374m
dc.identifier.urihttp://hdl.handle.net/10995/102222-
dc.description.abstractWe study the property of separability of functional space C(X) with the open-point and bi-point-open topologies and show that it is consistent with ZFC that there is a set of reals of cardinality c such that a set C(X) with the open-point topology is not a separable space. We also show in a set model (the iterated perfect set model) that for every set of reals X, C(X) with the bi-point-open topology is a separable space. © 2016, Akadémiai Kiadó, Budapest, Hungary.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSpringer Netherlandsen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceActa Math. Hung.2
dc.sourceActa Mathematica Hungaricaen
dc.subject46E10en
dc.subject54C35en
dc.subject54C40en
dc.subject54D60en
dc.subject54H11en
dc.titleOn separability of the functional space with the open-point and bi-point-open topologiesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1007/s10474-016-0654-6-
dc.identifier.scopus84983451322-
local.contributor.employeeOsipov, A.V., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ekaterinburg, Russian Federation
local.description.firstpage167-
local.description.lastpage175-
local.issue1-
local.volume150-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ekaterinburg, Russian Federation
local.identifier.pure1091462-
local.identifier.pure920d0171-bffb-43dc-a714-d536b34e866cuuid
local.identifier.eid2-s2.0-84983451322-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84983451322.pdf135,38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.